# SDR CALA2017042801176

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 66,015 hours, 10,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT ROWS 42,43,44 DEF. R&R POWER SUPPLY AND BATTERY PACK FOR SEATS 42,43,44 DEF IAW AMM 33-51-07-022-005-001 AND AMM 33-51-07-402-018-001. OPS CHK GOOD.
